Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244204] of Thomas P. Witelski

search www.ams.org.

Papers Published

  1. Witelski, TP; Grosberg, AY; Tanaka, T, On the properties of polymer globules in the high density limit, Journal of Chemical Physics, vol. 108 no. 21 (1998), pp. 9144-9149 [getabs]
    (last updated on 2017/12/13)

    Abstract:
    We re-examine quantitative mean-field theory for the collapsed globule phase of a polymer chain taking full account of its finite compressibility. The mathematical properties of the nonlinear mean-field equations describing the structure of the globule are formulated. Our results explain findings and observations of the recent computer simulation and experimental studies. While the effects are due to the restricted compressibility, they are seen well before the globule reaches its dry maximal density. © 1998 American Institute of Physics.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320